# SDR DL757952525

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: BPS73
- Condition: Depleted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAY OVER, FWD CABIN FLOOR TRACK EMERGENCY LIGHTS WERE INOP.  REPLACED BATTERY OPERATION NORMAL.
